# SDR ASAA2017011719425

- Difficulty date: January 17, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 12,917 hours, 4,257 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: False Indication
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER STARTING BOTH ENGINES & PUSHING THE RECALL BUTTON, WE NOTICED A MASTER CAUTION CONT CAB ZONE TEMP LIGHT. WE RAN THE CHECKLIST FOR THIS LIGHT & CALLED MX CONTROL. WE THEN EXECUTED A FLIGHT CREW PLACARD.  ACFT GROUNDED. NR 2 TEMPERATURE CONTROLLER LOGGED FLIGHT DECK TRIM VALVE. PERFORMED BITE, SYSTEM TESTED GOOD, FAULT RESET.
